Bilateral approximations for the solutions of scalar equations

Authors

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Balázs, M., A Bilateral Approximating Method for Finding the Real Roots of Real Equations., Revue d'analyse numérique et de théorie de l'approximation, 21, 2 (1992), pp. 111-117.

Păvăloiu, I., On the Monotonicity of the Sequences of Approximations Obtained by Steffensen's Method., Mathematica, 35 (58),, 1 (1993), pp. 71-76.

Păvăloiu, I., Solving Equaitons by Interpolation. Ed. DACIA (1981), (in Romanian).

Downloads

Published

1994-08-01

How to Cite

Păvăloiu, I. (1994). Bilateral approximations for the solutions of scalar equations. Rev. Anal. Numér. Théor. Approx., 23(1), 95–100. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art10

Issue

Section

Articles